# SDR F3LA200400036

- Difficulty date: April 12, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SURFACE CORROSION ON LOWER RT TRANSITION ANGLE FROM C2 DOOR FWD.  BLENDED CORROSION ON RT TRANSITION ANGLE, STA 727E TO STA 767, OUT OF LIMITS PER SRM 53-60-53.  REPAIRED PER SRM 53-60-53, PAGE 208, AND SRM 51-40-02.
